Nested Cones and Onion Skins

Hochstättler, Winfried (1993) Nested Cones and Onion Skins.
Published in: Applied mathematics letters Vol. 6 (2). pp. 67-69.

Abstract

We give a short geometric proof of a ''nested cones'' theorem answering a question asked by T. Terlaky in the Matroid Workshop of ARIDAM VII in the RUTCOR 1992. Exploiting polarity yields a theorem on 'ònion skins''.


Actions:
Download: [img] Postscript - Preprinted Version
Download (228kB) | Preview
Editorial actions: View Item View Item (Login required)
Deposit Information:
ZAIK Number: zpr92-118
Depositing User: Winfried Hochstättler
Date Deposited: 02 Apr 2001 00:00
Last Modified: 19 Dec 2011 09:45
URI: http://e-archive.informatik.uni-koeln.de/id/eprint/118